# SDR ABXA20200521062

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 86,804 hours, 16,965 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK C HYD PRIM 1 LIGHT REMAINED ON AND EICAS MSG DISPLAYED. AIRCRAFT WAS GROUNDED.
